# SDR RAIA951009

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Part number: PE20243J10
- Condition: Loose
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 7492 - RT ENGINE OIL PRESSURE DROPPED TO ZERO.  CREW SHUT ENGINE DOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED B-NUT ON INLET LINE GOING TO OIL COOLER.  GROUND RUN, LEAK CHECK GOOD.  AIRCRAFT TT, 2,000.0 HRS.  (X)
